# SDR MWEA99955

- Difficulty date: December 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2914913
- Condition: Corroded
- Location: Bs 200 - 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SEAT TRACK IS CORRODED FROM STATION 200 TO STATION 237.  MAINTENANCE DRILLED AND INSTALLED NEW TRACK.
